# SDR SIMA202001287004

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 39,872 hours, 35,264 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD FWD FACING AISLE EMERGENCY HATCH LOCATION LIGHT INOP.-C/A-RESECURED OVERHEAD FWD FACING AISLE EMERGENCY HATCH LOCATION LIGHT ELECTRICAL CONNECTOR IAW AMM 33-50-15.OPS CHECK GHOOD IAW AMM 33-50-00.
